Open Journal of Statistics

Volume 3, Issue 1 (February 2013)

ISSN Print: 2161-718X   ISSN Online: 2161-7198

Google-based Impact Factor: 0.72  Citations  h5-index & Ranking

Strong Law of Large Numbers for a 2-Dimensional Array of Pairwise Negatively Dependent Random Variables

HTML  Download Download as PDF (Size: 196KB)  PP. 42-46  
DOI: 10.4236/ojs.2013.31006    2,658 Downloads   4,638 Views  

ABSTRACT

In this paper, we obtain the strong law of large numbers for a 2-dimensional array of pairwise negatively dependent random variables which are not required to be identically distributed. We found the sufficient conditions of strong law of large numbers for the difference of random variables which independent and identically distributed conditions are regarded. In this study, we consider the limit as which is stronger than the limit as m× n→ ∞ when m, n → ∞ are natural numbers.

Cite this paper

K. Surakamhaeng, N. Chaidee and K. Neammanee, "Strong Law of Large Numbers for a 2-Dimensional Array of Pairwise Negatively Dependent Random Variables," Open Journal of Statistics, Vol. 3 No. 1, 2013, pp. 42-46. doi: 10.4236/ojs.2013.31006.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.